| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder instability surgery while trying after few attempts to penetrate the soft tissue of the anterior inferior shoulder capsule the head of the lasso with the penetrating needle broke.The surgeon managed to pull the broken part outside of the shoulder and used another same lasso and succeeded with penetrating the soft tissue.It ended as should with fixing the instability.Per complaint reporter there was no harm for patient, operator or third party.